# SDR UALA2010051901695

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,653 hours, 12,132 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 2379
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE RADAR SELECTIONS APPEAR NOT TO CONTROL ANY FUNCTION OF RADAR SYS.  NO TERRAIN FEATURES APPEAR ON HSI AND ALSO IF "WX" AND "TERR" ON CAPT SIDE ARE DESELECTED RADAR STILL PAINTS BUT NO TERRAIN AT ANY TIME. WHEN FO'S "WX" S W IS SELECTED OFF THE CAPT SIDE SHOWS "WEATHER FAIL" ON HSI. REPLACED CTR EFIES SYMBOL GENERATOR REF MM AND WX RADAR SYS. CKD NORMAL.
